Skip to Main content Skip to Navigation
Journal articles

Rational curves on compact Kähler manifolds

Complete list of metadata

https://hal.univ-cotedazur.fr/hal-02529524
Contributor : Andreas Höring Connect in order to contact the contributor
Submitted on : Thursday, April 2, 2020 - 12:56:58 PM
Last modification on : Thursday, January 21, 2021 - 1:34:13 PM

Identifiers

Citation

Junyan Cao, Andreas Höring. Rational curves on compact Kähler manifolds. Journal of Differential Geometry, International Press, 2020, 114 (1), pp.1-39. ⟨10.4310/jdg/1577502017⟩. ⟨hal-02529524⟩

Share

Metrics

Record views

47